Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain in groin. Moderate left far lateral disc herniation, encroachment of the neural foraminal canals. Meaning?

at L3/4, there is moderate left far lateral disc herniation compressing the exiting left L3 nerve root. Encroachment of the neural foraminal canals bilaterally at L4/5 andL5/s1due to degenerative change,particularyaffecting the facet joints,with possible impingement to the exiting nerve roots. i can not sit or walk due to getting sharp pain in groin lieing down funny sensation in left leg
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The neurogenic pain arising out of compression of lumbo-sacral nerve roots needs to be treated with drugs like Gabapentiin,a neurosurgeon's opinion may be sought as to whether minimally invasive surgery would be helpful in relieving the compression of the nerve roots.
Answered: Sat, 6 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor